# SDR HALA0800466

- Difficulty date: March 27, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 63,651 hours, 29,761 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Skate Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LT PYLON/WING, OUTBD SKATE ANGLE FWD EDGE,CRACK AT ATTACH FASTENER.  REPAIR CARRIED OUT IAW SB 767-57-0023.
